# SDR CALA2013102492380

- Difficulty date: October 23, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N503UA
- Make and model: Boeing 757222
- Aircraft serial: 24624
- Aircraft time: 77,464 hours, 28,886 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1715, ABOVE STRINGER 20L, SKIN IS GOUGED.  REMOVED DAMAGE IAW SRM 53-00-01. MATERIAL LOST IS 0.002.
